MathSciNet Relay Station
MathSciNet bibliographic data
MR1820068 91B02 (91B50)
Shen, Zi-Fei Maximal element theorems of $H$-majorized correspondence and existence of equilibrium for abstract economies. J. Math. Anal. Appl. 256 (2001), no. 1, 67–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement